# SDR USAA920080682

- Difficulty date: March 14, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535953
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - MAJOR REPAIR-C18- R-1 DOOR CUTOUT FWD UPPER REVEAL CRACKED.  REPLACED REVEAL IAW SRM 51-40-02-0G, FIG 3.
